Advertisement

Siberian Mathematical Journal

, Volume 55, Issue 4, pp 606–610 | Cite as

On commuting differential operators of rank 2

  • V. N. DavletshinaEmail author
  • E. I. Shamaev
Article

Abstract

We study examples of formally self-adjoint commuting ordinary differential operators of order 4 or 4g + 2 whose coefficients are analytic on ℂ. We prove that these operators do not commute with the operators of odd order, justifying rigorously that these operators are of rank 2.

Keywords

commuting differential operator of rank 2 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Mironov A. E., “Self-adjoint commuting ordinary differential operators,” Invent. Math. (published on-line) DOI 10.1007/ s00222-013-0486-8.Google Scholar
  2. 2.
    Mironov A. E., “Periodic and rapid decay rank two self-adjoint commuting differential operators,” arXiv: 1302.5735.Google Scholar
  3. 3.
    Davletshina V. N., “On self-adjoint commuting differential operators of rank two,” Siberian Electron. Math. Reports, 10, 109–112 (2013).MathSciNetGoogle Scholar
  4. 4.
    Burchnall J. L. and Chaundy I. W., “Commutative ordinary differential operators,” Proc. London Math. Soc. Ser., 2, No. 21, 420–440 (1923).CrossRefMathSciNetGoogle Scholar
  5. 5.
    Krichever I. M., “Integration of nonlinear equations by the methods of algebraic geometry,” Funct. Anal. Appl., 11, No. 1, 12–26 (1977).CrossRefzbMATHGoogle Scholar
  6. 6.
    Drinfeld V. G., “Commutative subrings of certain noncommutative rings,” Funct. Anal. Appl., 11, No. 1, 9–12 (1977).CrossRefMathSciNetGoogle Scholar
  7. 7.
    Dixmier J., “Sur les algebres de Weyl,” Bull. Soc. Math. France, 96, 209–242 (1968).zbMATHMathSciNetGoogle Scholar
  8. 8.
    Krichever I. M., “Commutative rings of ordinary linear differential operators,” Funct. Anal. Appl., 12, No. 3, 175–185 (1978).CrossRefMathSciNetGoogle Scholar
  9. 9.
    Krichever I. M. and Novikov S. P., “Holomorphic bundles over algebraic curves and non-linear equations,” Russian Math. Surveys, 35, No. 6, 53–79 (1980).CrossRefzbMATHMathSciNetGoogle Scholar
  10. 10.
    Novikov S. P. and Grinevich P. G., “Spectral theory of commuting operators of rank two with periodic coefficients,” Funct. Anal. Appl., 16, No. 1, 19–20 (1982).CrossRefzbMATHGoogle Scholar
  11. 11.
    Grünbaum F., “Commuting pairs of linear ordinary differential operators of orders four and six,” Phys. D, 31, No. 3, 424–433 (1988).CrossRefzbMATHMathSciNetGoogle Scholar
  12. 12.
    Latham G., “Rank 2 commuting ordinary differential operators and Darboux conjugates of KdV,” Appl. Math. Lett., 8, No. 6, 73–78 (1995).CrossRefzbMATHMathSciNetGoogle Scholar
  13. 13.
    Latham G. and Previato E., “Darboux transformations for higher-rank Kadomtsev-Petviashvili and Krichever-Novikov equations,” Acta Appl. Math., 39, 405–433 (1995).CrossRefzbMATHMathSciNetGoogle Scholar
  14. 14.
    Previato E. and Wilson G., “Differential operators and rank 2 bundles over elliptic curves,” Compositio Math., 81, No. 1, 107–119 (1992).zbMATHMathSciNetGoogle Scholar
  15. 15.
    Mokhov O. I., “Commuting differential operators of rank 3 and nonlinear differential equations,” Math. USSR-Izv., 35, No. 3, 629–655 (1990).CrossRefzbMATHMathSciNetGoogle Scholar
  16. 16.
    Mironov A. E., “A ring of commuting differential operators of rank 2 corresponding to a curve of genus 2,” Sb. Math., 195, No. 5, 711–722 (2004).CrossRefzbMATHMathSciNetGoogle Scholar
  17. 17.
    Mironov A. E., “On commuting differential operators of rank 2,” Siberian Electron. Math. Reports, 6, 533–536 (2009).zbMATHMathSciNetGoogle Scholar
  18. 18.
    Mironov A. E., “Commuting rank 2 differential operators corresponding to a curve of genus 2,” Funct. Anal. Appl., 39, No. 3, 240–243 (2005).CrossRefzbMATHMathSciNetGoogle Scholar
  19. 19.
    Zuo D., “Commuting differential operators of rank 3 associated to a curve of genus 2,” SIGMA, 8, No. 044, 1–11 (2012).Google Scholar
  20. 20.
    Mokhov O. I., “Commuting ordinary differential operators of arbitrary genus and arbitrary rank with polynomial coefficients,” arXiv: 1201.5979.Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2014

Authors and Affiliations

  1. 1.Sobolev Institute of MathematicsNovosibirsk State UniversityNovosibirskRussia
  2. 2.Sobolev Institute of MathematicsNovosibirskRussia
  3. 3.Ammosov Northeastern Federal UniversityYakutskRussia

Personalised recommendations